# SDR REXA2025062300682

- Difficulty date: June 6, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: S10009225Y
- Condition: None
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON. DURING BUSHING REMOVAL FOUND 2 ADDITIONAL BUSHING LUGS OVER SIZED. REQUIRES FABRICATION.   COMPLIED WITH BOMBARDIER REO 670-57-61-237 REV. -- DATED 2017-07-25. STEP #7 - FABRICATED (QTY. 2) O/S AILERON BUSHINGS (P.N. S10009-225Y) USING MATERIAL AMS5659 15-5PH H1000 (P.O. 5-21120). REFERENCE HR00548883 FOR INSTALLATION OF RH AILERON BUSHING.
